<  Back to the Polytechnique Montréal portal

New Closed-Form Expressions for the Prediction of Multitone Intermodulation Distortion in Fifth-Order Nonlinear Rf Circuits/Systems

N. Boulejfen, A. Harguem and Fadhel M. Ghannouchi

Article (2004)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/25246/
Journal Title: IEEE Transactions on Microwave Theory and Techniques (vol. 52, no. 1)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/tmtt.2003.821259
Official URL: https://doi.org/10.1109/tmtt.2003.821259
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:11
Cite in APA 7: Boulejfen, N., Harguem, A., & Ghannouchi, F. M. (2004). New Closed-Form Expressions for the Prediction of Multitone Intermodulation Distortion in Fifth-Order Nonlinear Rf Circuits/Systems. IEEE Transactions on Microwave Theory and Techniques, 52(1), 121-132. https://doi.org/10.1109/tmtt.2003.821259

Statistics

Dimensions

Repository Staff Only

View Item View Item